# SDR ASOA2014112511787

- Difficulty date: October 26, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 31,083 hours, 28,304 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL CRACK AT PAX DOOR AFT DRAG ANGLE BY DOOR ASSIST ACTUATOR PULLEY BRACKET.  COMPLIED WITH REO 601R-52-11-513.  REMOVED PULLEY FITTING ASSY 601R-31706-1, REF IAW SRM 51-42-06-00.  COMPLIED WITH REO 601R-52-11-513, REV A.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.
